# SDR DXTA200802960

- Difficulty date: March 23, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600475
- Aircraft time: 8,654 hours, 6,992 cycles
- Engine: Pwa JT15D5
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Obstructed
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: A

## Discrepancy

JAMMED ELEVATOR TRIM TAB ON DEPARTURE. FOUND FOD WEDGED IN CHAIN SPROCKET AREA OF PEDESTAL. REMOVED FOD, NO DAMAGE NOTED, CLEANED AND LUBED TRIM COMPONENTS, OPS CHECK AND TRAVEL CHECKS GOOD AT THIS TIME. REF MM 27-31-00.
